Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Seborrheic dermatitis on face, relief with antibiotics, flared on stopping. Permanent cure?

My daughter has been told she has seborrheic dermatitis on her face has been through topical steroid and ketoconazole cream which helped but didn t get rid completely, then moved on to antibiotics which seemed to help though this was over the summer and may have been due to the weather, before xmas she finished antibiotics and it flared up again. Using tacrolimus 1% for last 3 weeks. Initially better quickly on all but one patch at her temple which doesn t seem to have changed at all. started using cream twice a week on remaining areas last week but now seems to be creeping back again. Should she carry on with tacrolimus or try going back to ketoconazole and what can she wash with I have seen uriage ds gel?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

She may want to use a mild topical steroid for a short period of time to treat the flare up , along with the ketoconazole. After using the topical steroid for a few days (no more than 5) then she can stop because though used for flares they can hasten recurrences, she can restart the tacrolimus at this time and continue it with the ketoconazole.

She may want to consider visiting her doctor for a check up.

Hope this helps
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor